A matrix-valued Bernoulli distribution

Research output: Contribution to journalArticle

7 Citations (Scopus)


Matrix-valued distributions are used in continuous multivariate analysis to model sample datamatrices of continuous measurements; their use seems to be neglected for binary, or more generallycategorical, data. In this paper we propose a matrix-valued Bernoullidistribution, based on the log-linear representation introducedby Cox (1972) for the Multivariate Bernoulli distribution with correlated components.
Original languageEnglish
Pages (from-to)1573-1585
Number of pages13
JournalJournal of Multivariate Analysis
Publication statusPublished - 2006


All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Numerical Analysis
  • Statistics, Probability and Uncertainty

Cite this